# SDR UALA2009030200685

- Difficulty date: February 28, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 68,439 hours, 11,123 cycles
- Engine: Pwa PW4060
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 34
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG ANTI ICE VALVE LIGHT AND EICAS WHEN TURNED OFF, BOTH EXTINGUISH APPROX 45 SECS LATER.  REPLACED RIGHT ENGINE ANTI-ICE VALVE.  OPS CHECK NORMAL.
